MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; CEMENTED FEMORAL KNEE

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L; CEMENTED FEMORAL KNEE
Catalog Number 02.12.0024L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 march 2019: lot 165985: (b)(4) items manufactured and released on 28-nov-2016.Expiration date: 2021-11-15.No anomalies found related to the problem.To date, (b)(4) items of this lot have been already sold without any similar reported event.Additional implant involved, not available for further investigation: gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416), lot.141017:50 items manufactured and released on 10-apr-2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, all the items of this lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection about 2 years after primary, the pathogen is unknown.The surgeon performed a washout and revised the femoral component and poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ L
Common Device Name
CEMENTED FEMORAL KNEE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8428914
Report Number3005180920-2019-00166
Device Sequence Number13788270
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2021
Device Catalogue Number02.12.0024L
Device Lot Number165985
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;